Generalized kernels of the Toeplitz type for exponentially convex functions

  • O. B. Chernobai Нац. ун-т ДПС України, Iрпiнь

Abstract

We prove an integral representation for the generalized kernels of the Toeplitz type connected with exponentially convex functions but not with positive-definite functions.
Published
25.02.2016
How to Cite
Chernobai, O. B. “Generalized Kernels of the Toeplitz Type for Exponentially Convex Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 2, Feb. 2016, pp. 278-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1840.
Section
Research articles